MathSciNet Relay Station
MathSciNet bibliographic data
MR2833587 (2012f:11240) 11U05 (30D30 30D35 30G06)
Pasten, Hector Representation of squares by monic second degree polynomials in the field of $p$-adic meromorphic functions. Trans. Amer. Math. Soc. 364 (2012), no. 1, 417–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement